MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number RLT351414
Medical Device Problem Code Device Endoleak (4074)
Health Effect - Clinical Codes Aneurysm expansion (4597); Clinical Endoleak (4843)
Date of Event 12/05/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: gore® excluder® aaa endoprosthesis.Stent graft contralateral leg.Catalog number: plc271200.Sn: (b)(6).Gore® excluder®aaa endoprosthesis.Stent graft aortic extender.Catalog number: pla360400.Sn: (b)(6).Gore® excluder® aaa endoprosthesis.Stent graft contralateral leg.Catalog number: plc271400.Sn: (b)(6).H3: device remains implanted.The patient referenced in this event file is enrolled in a post market prospective observational cohort registry designed to obtain data on device performance and clinical outcomes of patients treated with gore endovascular aortic products through the global registry for endovascular aortic treatment (great).Medidata rave® is the clinical study database (csd), capturing the data through the grt 10-11 module.The above information was obtained from the csd.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
It was reported that on (b)(6) 2016, a patient presenting with an abdominal aortic aneurysm was treated with a gore® excluder® aaa endoprosthesis.On (b)(6) 2016, the maximum diameter of aortic aneurysm as measured by computed tomography angiography (cta) was 52.5 mm.On (b)(6) 2018, the maximum diameter of aortic aneurysm as measured by cta was 54.2 mm.On (b)(6) 2018, the patient presented with a type ii endoleak being fed by the inferior mesenteric artery (ima).On (b)(6) 2018, the patient was treated with embolization of the ima.On (b)(6) 2023, the maximum diameter of aortic aneurysm as measured by cta was 73 mm.The cause of the continued aneurysm growth is unknown.No reintervention has been reported.
 
Event or Problem Description
It was reported that on (b)(6) 2016 , a patient presenting with an abdominal aortic aneurysm was treated with gore® excluder® aaa endoprostheses.On (b)(6) 2016, the maximum diameter of aortic aneurysm as measured by computed tomography angiography (cta) was 52.5 mm.On (b)(6) 2018, the maximum diameter of aortic aneurysm as measured by cta was 54.2 mm.On (b)(6) 2018, the patient presented with a type ii endoleak being fed by the inferior mesenteric artery (ima).On (b)(6) 2018, the patient was treated with embolization of the ima.On (b)(6) 2023, the maximum diameter of aortic aneurysm as measured by cta was 73 mm.The cause of the continued aneurysm growth is unknown.No reintervention has been reported.
 
Additional Manufacturer Narrative
A review of the manufacturing records indicated the lot met pre-release specifications according to the gore® excluder® aaa endoprosthesis instructions for use (ifu), adverse events that may occur and / or require intervention include but are not limited to endoleak.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 2 B/P
32470 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
tom hormby
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key20010654
Report Number3007284313-2024-03440
Device Sequence Number15268487
Product Code MIH
UDI-Device Identifier00733132618477
UDI-Public00733132618477
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date12/16/2018
Device Catalogue NumberRLT351414
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2024
Supplement Date Received by Manufacturer11/15/2024
Initial Report FDA Received Date08/21/2024
Supplement Report FDA Received Date11/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/17/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age75 YR
Patient SexMale